MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-007-000
Medical Device Problem Codes Incorrect Measurement (1383); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, there was movement of the device after locking place, which could lead to inaccuracies.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Corrected data: d3, d5, g1, and h4.D9 and h6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description

Brand Name
ADAPTER FOR FIXATION OF UNIVERSAL TRACKER TO MAYFIELD CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key18425215
Report Number3015967359-2024-00004
Device Sequence Number20769257
Product Code HAW
UDI-Device Identifier04546540245052
UDI-Public04546540245052
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-007-000
Device Lot NumberA092020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown